# SDR SWAA2022020967978

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810189
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF HAS DENTS AND DELAMINATION'S ON UPPER SURFACE AND IS MISSING AN INSERT. / REPLACED FLOOR PANEL WITH NEW PANEL MPN 144A5810-189 FROM STOCK PER AMM 53-21-00 AND EA 1-753-32330 (FLOOR PANEL INTERCHANGEABILITY). TO BE INSTALLED ON JPANEL-231-CLOSE.
